# SDR SWIA201333501

- Difficulty date: May 15, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 27,576 hours, 23,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF EMERGENCY LIGHTS DO NOT ILLUMINATE.  RELAMPED.
